MAUDE Adverse Event Report: COVIDIEN PREVENT 3ML COMBO 25 X 1; SYRINGE, PISTON

COVIDIEN PREVENT 3ML COMBO 25 X 1; SYRINGE, PISTON
Model Number 26548
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: needle is extremely loose and not attached to the syringe.Per additional information received on 06/03/19,: the entire unit became unscrewed from the syringe.

Brand Name
PREVENT 3ML COMBO 25 X 1
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key8678681
Report Number1017768-2019-00650
Device Sequence Number1992588
Product Code FMF
UDI-Device Identifier10612479201085
UDI-Public10612479201085
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number26548
Device Catalogue Number26548
Device Lot Number822720
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1